# SDR DALA2018110606477

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 60,950 hours, 33,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 190 L/H SIDE JUST INSIDE L1 DOOR FLOOR SUPPORT CORRODED. REMOVED AND REPLACED SUPPORT ANGLE. REFERENCE MD90 SRM 53-10-01 VOLUME III. (LP# 0813773)
